A Simple Proof Of A Generalization Of Eisenstein's Irreducibility Criterion.
Revista colombiana de matematicas, Tome 21 (1987) no. 1, pp. 141-146
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{RCM_1987__21_1_181786,
author = {Nelo D. Allan},
title = {A {Simple} {Proof} {Of} {A} {Generalization} {Of} {Eisenstein's} {Irreducibility} {Criterion.}},
journal = {Revista colombiana de matematicas},
pages = {141--146},
year = {1987},
volume = {21},
number = {1},
zbl = {0669.12011},
url = {http://geodesic.mathdoc.fr/item/RCM_1987__21_1_181786/}
}
Nelo D. Allan. A Simple Proof Of A Generalization Of Eisenstein's Irreducibility Criterion.. Revista colombiana de matematicas, Tome 21 (1987) no. 1, pp. 141-146. http://geodesic.mathdoc.fr/item/RCM_1987__21_1_181786/